International Journal of Game Theory

ISSN: 0020-7276 (Print) 1432-1270 (Online)

Description

International Journal of Game Theory is devoted to game theory and its applications. It publishes original research making significant contributions from a methodological, conceptual or mathematical point of view. Survey articles may also be considered if especially useful for the field.

Officially cited as: Int J Game Theory

43 Volumes 159 Issues 1,369 Articles available from 1971 - 2014

Browse Volumes & Issues